# SDR QXEA2018073100270

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 40,464 hours, 42,478 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 RUD HYD ILLUMINATED DURING CRUSE FLIGHT AT 14,000. RETURNED TO THE FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND HI RESISTANCE IN WIRE 2700-P4 PIN 2 TO 2700-P1 PIN 6. CLEANED CONNECTORS AND RECHECKED AND CHECKED GOOD. COMPLYED WITH OPS TEST OF RUDDER CONTROL SYSTEM REF AMM TASK 27-20-00-710-802. CHECKS NORMAL. RETURNED TO SERVICE. NO PARTS REPLACED.
